Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonspectral Birkhoff-regular differential operator

Author: Philip W. Walker
Journal: Proc. Amer. Math. Soc. 66 (1977), 187-188
MSC: Primary 34B25; Secondary 47B40
MathSciNet review: 0450669
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown by example that Birkhoff-regular differential operators need not be spectral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B25, 47B40

Retrieve articles in all journals with MSC: 34B25, 47B40

Additional Information

PII: S 0002-9939(1977)0450669-8
Keywords: Spectral operator, differential operator, two-point boundary value problem
Article copyright: © Copyright 1977 American Mathematical Society